# SDR AALA20020707

- Difficulty date: May 12, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N317AA
- Make and model: Boeing 767223
- Aircraft serial: 22319
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Missing
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - FLT 207 - EN ROUTE MIA-LAX, RUMBLING NOISE AND VIBRATIONS IN BUSINESS CLASS SECTION OF AIRCRAFT.  AIRCRAFT RETURNED TO MIA LANDED WITHOUT INCIDENT.  NO OVERWEIGHT LANDING.  RIGHT PACK BAY DOOR MISSING FROM AIRCRAFT.  REPAIR EVALUATION IN PROGRESS.  (M)
